| Model Number |
U4150222 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 12/2022).
Event or Problem Description
It was reported that during a procedure, the balloon was allegedly unable to cross lesion.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one ultraverse 014 pta catheter in two segments were returned for evaluation.Segment one consists of the partial catheter with y-body and segment two consists of the partial inner guidewire lumen attached to the balloon.Break was noted at the proximal balloon joint.Further testing could not performed.Therefore the investigation is confirmed for the detachment issue as two separated segments were returned.The investigation is inconclusive for the reported advancement issue as functional testing could not be performed due to condition of the device.A definitive root cause for the reported advancement issue and identified detachment issue could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 12/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a procedure, the balloon was allegedly unable to cross lesion.It was further reported that the procedure was completed using another device.There was no reported patient injury.